# SDR ASAA2017033120312

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,890 hours, 10,866 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE 360 ALL FUEL PUMPS ON CENTER TANK FUEL DEVELOPED 1000 IMBALANCE ON THE RIGHT TANK. SHUT OFF RT PUMPS, BURNED OFF LEFT TO BALANCE 1 & 2 AND HAD NO FURTHER PROBLEMS. GROUNDED - YES. ACCOMPLISHED GVI AROUND EXTERNAL A/C LOOKING FOR FUEL LEAKS, NONE FOUND. FQIS BITE PER FIM 28-41 TASK 801 SHOWED NO FAULTS IN CURRENT STATUS. FUEL X- FEED VALVE FUNCTIONAL TEST PER AMM 28-22-00 TESTED NORMAL. ACCOMPLISHED FUEL STICK TO FLIGHT DECK INDICATION COMPARISON CHECK PER AMM 28-41-00. PRIOR TO FUELING BOTH LT AND RT TANK WITHIN LIMITS. REFUEL A/C AND DID COMPARISON CHECK AGAIN, BOTH TANKS STILL WITHIN LIMITS. FUEL QUANTITY SYSTEM GROUND TEST NORMAL.
